Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Have hereditary angioneurotic edema. Fever after using ayurvedic medicine. How can this problem be solved?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9078 Questions
I am so much suffering from hereditary angioneurotic edema. I am getting hereditary angioneurotic edema frequently in all parts of the body including chest. When i was using ayurvedic for this my body got heated it appears in the form of fever.How can I get solved from my problem?Please tell me if any ayurvedic medicines are there for this disease.
Posted Sat, 21 Apr 2012 in Ayurveda
Answered by Dr. Praveen Tayal 2 hours later
Thanks for posting your query.
Hereditary angioneurotic edema is a disorder in which we talk in terms of improvement and not cure.
This is an immune based disorder associated with multiple superadded problems. The best way to have relief is to have medicines for symptomatic relief.
According to the symptoms, the drugs are prescribed to improve the quality of life of the patient. There is no effective way to limit the disease progression except for gene therapy which is still under trials.
It is usually caused by an allergic reaction, to food, medication, pollen or insect stings.
It is difficult to cure this condition because of the modifications in the genes of our body. But, it can be controlled if the preventive measures are followed; such as avoiding those things which can trigger an attack of allergy and angioedema. Some doctor suggest skin patch test (allergen test) to find the triggering allergens which can be avoided.
Ayurvedic medicines can help in controlling the symptoms to some extent only. Preventing exposure to allergen is the best way to avoid problem. You can get appropriate ayurvedic drugs prescribed from an ayurveda specialist according to your symptoms and their severity, which can be done only after physical examination.
I hope this answers your query effectively. In case you have additional questions or doubts, you can forward them. Please accept my answer in case you do not have further queries.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Follow-up: Have hereditary angioneurotic edema. Fever after using ayurvedic medicine. How can this problem be solved? 17 hours later
what you gave the answer previously i know it, but i asked the question general physician, but u have sent the answer through orthopedic surgeon how can he give the suggestion to my problem under medication you have wasted me 149 Rs/- for this my knowing answer.
if u want give the medicine to my problem i will give u the my body symptoms though net by any chance is there plz reply me,
Answered by Dr. Praveen Tayal 1 hour later
Thanks for writing again.
I will just forward your query to an Ayurveda Expert and you shall receive your answer within a few hours.
I appreciate your patience.

Above answer was peer-reviewed by
Follow-up: Have hereditary angioneurotic edema. Fever after using ayurvedic medicine. How can this problem be solved? 1 hour later
I had login into my account and i have written my problem but again they were asking money.If you can provide me with a answer through general physician through mail.If not thanks for ur false service
Answered by Dr. Praveen Tayal 5 hours later

Your query has already been answered by Ayurveda specialist, Dr. Nikul XXXXXXX and sent to you.

Hope you are happy with the answer.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Ayurveda Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor